# SDR SWIA200110475

- Difficulty date: December 20, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 7,505 hours, 11,143 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE (23000) ELEVATOR TRIM FAILURE OCCURRED WITH CORRESPONDING STRONG PITCH UP TENDENCY.  TRIM CONTROL REGAINED ON DESCENT.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR TRIM ACTUATORS IAW EMB 27-32-02.  LT P/N ON 5299-1, S/N OFF 606, RT P/N ON 5299-1, S/N OFF FA1186.
